# SDR K5SR2021T30126

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N413UU
- Make and model: Pilats PC1247E
- Aircraft serial: 1100
- Aircraft time: 2,230 hours, 2,766 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Part number: 70364101902
- Part serial: 10046276
- Condition: Malfunctioned
- Location: Nr 2 Agm
- Part time: 276 hours, 386 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AGM #2 ADVANCED GRAPHIC MODULE FAILED DURING FLIGHT. AGM #2 ADVANCED GRAPHIC MODULE P/N 7036410-1902 S/N 10046276 WAS REMOVED.  THIS CARD WAS REPLACED IN SEPT 2019 AT ACTT 1953.2.  UNIT HAS 276.5 HOURS ON IT BEFORE FAILURE.  ORDERED REPLACEMENT AGM #2 ADVANCED GRAPHIC MODULE FROM HONEYWELL INTERNATIONAL INC CRS # PR2R093L UNDER THEIR W.O. 550173725 DATED 2/1/2021 P/N 7036410-1902 S/N 8050930 MODIFIED. INSTALLED MODIFIED CARD INTO MAU AND IT FAILED TO LOAD SOFTWARE. OUT OF BOX FAILURE. THIS IS THE 6TH FAILURE SINCE JULY OF 2017 AND DURING THIS TIME WE HAVE HAD 3 OUT OF BOX FAILURES.
